# SDR ABXA040156

- Difficulty date: April 29, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,357 hours, 60,669 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GO AROUND-MISSED APPROACH-GEAR RECYCLE. UPON PLACING MLG HANDLE IN THE DOWN POSITION FOR LANDING, MLG DOWN LIGHT FAILED TO ILLUMINATE. AFTER RUNNING ABNORMALS, DISCOVERED THE MLG WARNING CIRCUIT BREAKER WAS OUT. RESET CIRCUIT BREAKER AND EXTENDED MLG. AFTER SECOND EXTENSION, THREE GREEN LIGHTS ILLUMINATED. AND MLG CHECKED DOWN ALSO ON USING MAIN GEAR PROXIMITY SWITCHES. LANDING SOUNDED AND APPEARED TO WORK NORMALLY THE ENTIRE FLIGHT. FOUND WIRE AT P1-132 PIN 7 OPEN TO S3-65 TERMINAL 2, REPAIRED WIRE 1G206D24. WHILE PULLING IN WIRE, WIRE G207K24 AND 1G205C24 BROKE AT ENVIRONMENT SPLICES IN CONDUIT. REPAIRED WIRES IAW DC-9 WDM 32-41-00 LEFT LANDING GEAR OPS CHECKED GOOD IAW DC-9 AMM 32-60-00.
